Linear differential equations with quasiperiodic coefficients

Jaroslav Kurzweil; Alena Vencovská

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 3, page 424-470
  • ISSN: 0011-4642

How to cite

top

Kurzweil, Jaroslav, and Vencovská, Alena. "Linear differential equations with quasiperiodic coefficients." Czechoslovak Mathematical Journal 37.3 (1987): 424-470. <http://eudml.org/doc/13654>.

@article{Kurzweil1987,
author = {Kurzweil, Jaroslav, Vencovská, Alena},
journal = {Czechoslovak Mathematical Journal},
keywords = {matrix solution; orthonormal matrix; unitary matrix; Riemannian manifold; estimation property of homotopies},
language = {eng},
number = {3},
pages = {424-470},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Linear differential equations with quasiperiodic coefficients},
url = {http://eudml.org/doc/13654},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Kurzweil, Jaroslav
AU - Vencovská, Alena
TI - Linear differential equations with quasiperiodic coefficients
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 3
SP - 424
EP - 470
LA - eng
KW - matrix solution; orthonormal matrix; unitary matrix; Riemannian manifold; estimation property of homotopies
UR - http://eudml.org/doc/13654
ER -

References

top
  1. J. W. S. Cassels, An Introduction to Diophantine Approximation, Cambrdige University Press, 1957. (1957) Zbl0077.04801MR0087708
  2. R. H. Cameron, 10.1002/sapm193615173, J. Math. and Phys. 15 (1936), 73-81. (1936) Zbl0013.26302DOI10.1002/sapm193615173
  3. M. L. Cartwright, 10.1016/0022-0396(69)90110-7, J. Diff. Equations, 5 (1969), 167-181. (1969) Zbl0167.07804MR0239191DOI10.1016/0022-0396(69)90110-7
  4. W. A. Goppel, 10.1007/BF02412227, Annali Mat. Pura ed Appl. 76 (1967), 27-49. (1967) MR0221024DOI10.1007/BF02412227
  5. J. Favard, 10.1007/BF02412858, Annali Mat. Pura ed Appl. 61 (1963), 297-316. (1963) Zbl0112.05902MR0155048DOI10.1007/BF02412858
  6. D. Husemoller, Fibre Bundles, New York, McGraw Hill 1966. (1966) Zbl0144.44804MR0229247
  7. B. M. Levitan V. V. Žikov, Almost Periodic Functions and Differential Equations, (Russian), Izdat. Moskovskogo univ. 1978. (1978) MR0509035
  8. A. I. Malcev, Elements of Linear Algebra, (Russian), Nauka, Moskva 1975. (1975) 
  9. R. K. Miller, 10.1016/0022-0396(65)90012-4, Journ. Diff. Equations, 1 (1965), 337-345. (1965) Zbl0144.11301MR0185221DOI10.1016/0022-0396(65)90012-4
  10. J. V. Moloney W. J. Meath, 10.1080/00268977500101851, Molecular Physics, 30 (1975), 171-178. (1975) DOI10.1080/00268977500101851
  11. J. V. Moloney W. J. Meath, 10.1080/00268977600101211, Molecular Physics, 31 (1976), 1537-1548. (1976) MR0443652DOI10.1080/00268977600101211
  12. G. R. Sell R. J. Sacher, 10.1016/0022-0396(74)90067-9, J. Diff. Equations 15 (1974), 429-458, 22 (1976), 478-496, 22 (1976), 497-522. (1974) MR0341458DOI10.1016/0022-0396(74)90067-9

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.